×

zbMATH — the first resource for mathematics

Automorphismengruppen des allgemeinen Kreiskegels und des zugehörigen Halbraumes. (German) Zbl 0138.06804

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Cartan, E.: Sur les domaines bornés homogènes de l’espace den variables complexes. Abhandl. math. Seminar hamburg. Univ.11, 116-162 (1935). · Zbl 0011.12302
[2] Hertneck, Ch.: Positivitätsbereiche und Jordan-Strukturen. Math. Ann.146, 433-455 (1962). · Zbl 0143.05202
[3] Hirzebruch, U.: Halbräume und ihre holomorphen Automorphismen. Math. Ann.153, 391-417 (1964). · Zbl 0124.29303
[4] Koecher, M.: Positivitätsbereiche imR n. Am. J. Math.79, 575-596 (1957). · Zbl 0078.01205
[5] ?? Beiträge zu einer Reduktionstheorie in Positivitätsbereichen I. Math. Ann.141, 384-432 (1960). · Zbl 0095.25301
[6] ?? Beiträge zu einer Reduktionstheorie in Positivitätsbereichen II. Math. Ann.144, 175-182 (1961). · Zbl 0099.01701
[7] ?? Automorphic functions in half-spaces. Seminar on Analytic Functions, Institute for Advanced Study, Princeton, 1957, Vol.2, 105-119.
[8] – Jordan algebras and their applications. Lecture notes, Univ. of Minnesota 1962.
[9] ??, u.W. Roelcke: Diskontinuierliche und diskrete Gruppen von Isometrien metrischer Räume. Math. Z.71, 258-267 (1958). · Zbl 0092.02804
[10] Pontryagin, L. S.: Topologische Gruppen I. Leipzig: B. G. Teubner 1957. · Zbl 0079.03903
[11] Siegel, C. L.: Einheiten quadratischer Formen. Abhandl. math. Seminar hamburg. Univ.13, 209-239 (1940). · JFM 66.0125.03
[12] – Analytic functions of several complex variables. Institute for Advanced Study, Princeton 1954.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.